# SDR DALA2024022002349

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 66,103 hours, 30,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5814032) UPON ARRIVAL, AFTER TRANSFER OF A/C PACKS OVER TO APU WE NOTICED A ODOR OF BURNING SMELL IN THE COCKPIT. NO ODOR NOTICED UPON ARRIVAL. PERFORMED B737 FIM 21-00 TASK 806, FUMES IN COCKPIT POSSIBLY FROM APU PER CREW. LOAD COMPRESSOR ALL NORMAL, DUCTS NORMAL NO CONTAMINATION. ONLY NOTICED OLD DE-ICING FLUID IN TAIL AREA. VISUAL INSPECTION OF BOTH PACK BAYS NORMAL, ENGINE INSPECTIONS NORMAL PER B737 AMM 21-00 & 71-00. PERFORMED OIL CONTAMINATION REMOVAL OF A/C AND PNEUMATIC SYSTEMS PER B737 AMM 21-00-01-100-801. ALL ENG RUNS, APU RUNS, PACK OK.
